# SDR GTIA030468

- Difficulty date: May 11, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN FS 730 CENTER FLOOR PANEL HAS BROKEN INSERT.  REMOVED FLOORBOARD.  FABRICATED FLOOR PANEL.  INSTALLED NEW PANEL.  (M)
